World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 31, Issue 02 (March 2021)

Free Access
Minimal abelian varieties of algebras, I
  • Pages:205–217

https://doi.org/10.1142/S0218196721500107

Free Access
A simple semidistributive lattice
  • Pages:219–224

https://doi.org/10.1142/S0218196721500119

Free Access
Profinite groups in which the probabilistic zeta function has no negative coefficients
  • Pages:225–239

https://doi.org/10.1142/S0218196721500120

Free Access
Minimal varieties of associative algebras and transcendental series
  • Pages:241–256

https://doi.org/10.1142/S0218196721500132

Free Access
Varieties of unitary algebras with small growth of codimensions
  • Pages:257–277

https://doi.org/10.1142/S0218196721500144

Free Access
Tate (Co)homology of invariant group chains
  • Pages:279–301

https://doi.org/10.1142/S0218196721500156

Free Access
Tilting modules over Auslander algebras of Nakayama algebras with radical cube zero
  • Pages:303–324

https://doi.org/10.1142/S0218196721500168

Free Access
Representations of ω-Lie algebras and tailed derivations of Lie algebras
  • Pages:325–339

https://doi.org/10.1142/S021819672150017X

Free Access
Almost inner derivations of Lie algebras II
  • Pages:341–364

https://doi.org/10.1142/S0218196721500181